Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Got pregnant few month after cesarean delivery. Will it be safe to take mtp pills for abortion?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 158 Questions
Question
hello Dr XXXXXXX
My Wife gave birth to a baby 4 months back in end of oct 2012 through cesearian mode. And then she got her next periods on december 2012 but she missed it on january 2013. Then we went for preg test and it is positive. My baby is 4 month old and we dont want to ruin his life at all, more or less we dont want another baby. We tried getting in touch with several gynocologists but they are denying on doing it. Then I thought of mtp pills and did lots of research. i saw several peoples shared their experiences they they are fine after that. I really dont want an another baby and nobody is ready to abort that child.
So I wanted to know whether i can go for a mtp pills or not? and wat could be the complecations, please suggest.
Posted Mon, 11 Mar 2013 in Abortion and Stillbirth
 
 
Answered by Dr. Meenakshi Titoria Sahu 10 hours later
Hi,
Thanks for the query.
In your case, first get an ultrasound done. If the pregnancy is less than 7 weeks, you can try medical abortion pills (in consultation with your local doctor). Your wife's surgery was done almost 5 month back so I do not think any problem related to surgical issues will arise. Success rate of mtpill is 95%, one may need surgical cleaning if the abortion is incomplete, or if excessive bleeding occurs. Ask your wife not to feed baby for 4 hrs after mtpill intake. MTPill should not be taken without the supervision of doctor.

Best wishes
Above answer was peer-reviewed by
 
Follow-up: Got pregnant few month after cesarean delivery. Will it be safe to take mtp pills for abortion? 1 hour later
Doctor her surgery was done almost 3 months and 15 days(on 27th oct 2012) only. I am wondering why doctors are saying you should go for the baby because if we go for surgery 90% chances are going to be risky for patient. Nobody is ready to abort it but we dont want to carry at all. And what i found while my research that most of the doctors are saying not to carry that. I am confused and in a big trouble now. Please help me out. and if I am going for pills, they are saying it will cause severe contraction which will worry the scars. Please sort out my problem it is draining my mind completely.
 
 
Answered by Dr. Meenakshi Titoria Sahu 22 hours later
Hi,
In my opinion, you should consult family planning OPD of some good hospital. If you are in Delhi, come to AIIMS or us. No doubt, your wife's is a bit high-risk case but it is not impossible. Under ultrasound guidance and if you are not ready to carry forward the pregnancy it can be done.
Best wishes
Above answer was peer-reviewed by
 
Follow-up: Got pregnant few month after cesarean delivery. Will it be safe to take mtp pills for abortion? 34 hours later
Dr one last question from you, you had mentioned like after mtpill intake, we should not feed baby for 4 hrs. According to my understanding she should take misoprostole after 48 hrs of mifeprstone. So when we should not feed hm after mifepristole or misoprostole.
 
 
Answered by Dr. Meenakshi Titoria Sahu 13 hours later
Breast feeding should be avoided after both mifepristone and misoprostol intake.

Regards
Above answer was peer-reviewed by
 
Follow-up: Got pregnant few month after cesarean delivery. Will it be safe to take mtp pills for abortion? 4 days later
Dear doctor,
The patient has taken mifepritol on 15th of feb followed by misopristol on 16th(2 pills),
bleeding got stated in half an hours and afterwards it is keep on going till i am writing you. sometimes it become slower and then again a big clot comes out and bledding become heavy. but the problem is she is having severe stomach pain from that day to till now. pain is not going. she is having fever but not severe and she is refusing to goto doctor. pls suggest hat can be the reason for it. should we move to some medical check ups or what ?
 
 
Answered by Dr. Meenakshi Titoria Sahu 11 hours later
Hi XXXXXXX,

I had mentioned to you earlier that medication should not be without medical supervision.

Presence of fever is alarming. I request you to take her to a doctor for evaluation and management at the earliest. Do not wait.

Wish her a speedy recovery.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor